# SDR USAA20090422EM020

- Difficulty date: April 22, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: 17096074401
- Condition: Torn
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLIGHT DECK DOOR STRAP HANDLE IS TORN.  MAINTENANCE REPLACED THE FLIGHT DECK STRAP HANDLE.
